# SDR AALA981347

- Difficulty date: July 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7076A
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 610
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

JFK - DURING OVERNIGHT MAINTENANCE, EMEREGNCY EXIT FLOOR PATH ESCAPE LIGHTING BETWEEN SEAT ROWS 21AB THROUGH 23AB FOUND INOPERATIVE.  REPLACED EMERGENCY EXIT FLOOR PATH ESCAPE LIGHT STRIP AT SEAT ROWS 21AB THROUGH 23AB.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
